# SDR ASAA2017011819443

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,943 hours, 4,269 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FMC FAILED. RAN QRH, OPS NORMAL. GROUNDED. ACCOMPLISHED FMC SYSTEM BITE IAW FIM 34-61 TASK 801. NO FAULTS PRESENT & NO INFLIGHT FAULTS. SUSPECT FMC NUISANCE ERROR IAW AMM 34-61-00-860-801.
